| Model Number |
ETCF3232C49E |
| Medical Device Problem Codes |
Malposition of Device (2616); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii aortic extension was implanted to treat a type ia endoleak on an unknown stent graft on a 57mm abdominal aortic aneurysm.It was reported that during the procedure, the deployment was successful.After deployment, during removal of the delivery system, the graft was pulled down into the existing grafts main body/ ipsilateral gate and the device became misshapen.It was also noted that the aortic neck was short.The patient remained stable, and the physician decided to end the surgery.Per physician, the cause of the event was due to user error.No additional clinical sequalae were reported and the patient will be monitored.
Additional Manufacturer Narrative
B5; additional information received: it was confirmed that the type ia endoleak was found on a endurant iis stent graft system.The type 1a endoleak was found during the 6 month follow up cta.Per the physician the cause of the endoleak is unknown.The patient has refused further intervention at this time.The patient will receive a follow up cta in the future.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.